Structure of minimizers of cafarelli-kohn-nirenberg inequality

Jann Long Chern, Chih Her Chen, Gyeongha Hwang

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we are concerned with radial solutions for the best constant of the Cafarelii-Kohn-Nirenberg inequality. Firstly, we classify the radial solutions according to its asymptotic behavior as r-» 0 and r oo. Secondly, we investigate the structure of radial singular solutions. Lastly, we briefly discuss the Neumann problem related to the Cafarelli-Kohn-Nirenberg inequality.

Original languageEnglish
Pages (from-to)551-567
Number of pages17
JournalTohoku Mathematical Journal
Volume72
Issue number4
DOIs
Publication statusPublished - 2020 Dec
Externally publishedYes

Keywords

  • Cafarelli-kohn-nirenberg inequality
  • Pohozaev identity
  • Radial solution
  • Singular solu-tion
  • The best constant

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Structure of minimizers of cafarelli-kohn-nirenberg inequality'. Together they form a unique fingerprint.

Cite this